# SDR HEEA978996

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT HOLD INOPERATIVE. ALT HOLD ENGAGE LIGHT INOPERATIVE AND WILL NOT HOLD ALT.  WILL  NOT TEST IN ROLL.
